# SDR SWAA2022081130010

- Difficulty date: July 16, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSITION ANGLE SPLICE BETWEEN STA 380-500D+10 HAS SURFACE CORROSION.(MARKED) / [01] BLENDED AREAS WITHIN LIMITS PER SRM 53-00-53-1A-2 FROM STA. 380 TO 480 + 10. SECTION OF ANGLE FROM STA. 480 + 10 TO 500D + 10 OUT OF LIMITS PER SRM 53-00-53 -1A-2.;[02] ENTIRE L/H TRANSITION ANGLE; STA. 395 TO STA. 500I; TO BE REPLACED WITH NEW PART ON NON-ROUTINE TTG8Q00DQU5J.;[03] CERTIFIED PART.;[04] INSPECTED AS REQUIRED; CORRECTIVE ACTION #2. VERIFIED PART TO BE REPLACED ON REF. TTG8Q00DQU5J
